# SDR 2006UALA01196

- Difficulty date: June 18, 2006
- Submitted: June 27, 2006
- Operation: Air carrier
- Aircraft: N204UA
- Make and model: Boeing 777222
- Aircraft serial: 28713
- Aircraft time: 32,824 hours, 4,918 cycles
- Engine: Pwa PW4090
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANTS REPORTED SEEING HAZE AND SMELLING STRANGE ODOR FROM AFT SECTION OF CABIN.   UNABLE TO DUPLICATE HAZE OR ODOR DURING 40 MINUTE TAXI WITH ALL CABIN SYSTEMS ON, COFFEE MAKERS, HOT PLATES, OVENS, WARMERS, CHILLERS, VTR'S, LAV LIGHTS, GALLEY LIGHTS, CABIN LIGHTS AND ENTRY LIGHTS.  RAN PACKS WITH APU AND ENGINE PNEUMATICS AT VARIED TEMPS AND WITH VARIOUS BLEED SOURCES.  NO ABNORMAL NOISES FROM SYSTEMS OR FLUORESCENT LIGHT BALLASTS THROUGH-OUT CABIN.  HAD NO SMOKE, HAZE OR ODOR'S ANYWHERE IN CABIN OR 10756 LOWER E/E.
